# SDR AWXA200300669

- Difficulty date: June 6, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 73040102
- Part serial: 7329
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 17,827 hours, 6,960 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING - NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED AT GATE WITH BOTH ENGINES SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED NR 2 FIRE DETECTION UNIT IAW AMM 26-12-34, OPERATIONAL CHECK WAS GOOD.
